Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nasty headache - Reboxetine withdrawal??? Francesco

Posted by NikkiT2 on December 2, 2003, at 16:09:13

In reply to Re: Nasty headache - Reboxetine withdrawal??? tensor, posted by Francesco on December 2, 2003, at 14:40:55

Hi,

well, the reboxetine definately started easing my depression. I was up to 8mg, so not even up to max dose of 12mg.

But, it seemed to have really started increasing my panic attacks when i go out. The panic attacks started returning very badly around the time I started on it, and after getting advice from here, my pdoc and I decided that it could very well be caused by the reboxetine, so we decided to stop it and see what happens.

I know quite a few others that have had great results from it though, with no side effects.

Nikki x


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[285988]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NikkiT2 thread:285909
URL: http://www.dr-bob.org/babble/20031202/msgs/285988.html